# SDR AALA202510318811

- Difficulty date: October 30, 2025
- Submitted: November 1, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 40,387 hours, 17,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Heat Shrink
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR GIRT BAR RED HEAT SHRINK MISSING ON ONE SIDE. INSTALLED RED HEATSHRINK ON R2 DOOR GIRT BAR.
